# SDR DALA1506760988

- Difficulty date: October 31, 2010
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 49,048 hours, 35,970 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING REAR SPAR CRACKED AT XRS 164.   REPAIRED IAW AA 5710-01110.
